Discrete Magneto-Elasticity : A Geometrical Approach - CentraleSupélec Access content directly
Journal Articles IEEE Transactions on Magnetics Year : 2010

Discrete Magneto-Elasticity : A Geometrical Approach

Alain Bossavit
No file

Dates and versions

hal-00555666 , version 1 (14-01-2011)

Identifiers

  • HAL Id : hal-00555666 , version 1

Cite

Alain Bossavit. Discrete Magneto-Elasticity : A Geometrical Approach. IEEE Transactions on Magnetics, 2010, 46 (8), pp.3485-3491. ⟨hal-00555666⟩
32 View
0 Download

Share

Gmail Facebook X LinkedIn More